# SDR WX0A071860

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 7027181
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SELF-ILLUMINATED EXIT SIGNS AT AFT OVERWING EXIT FAILED COMPARATOR CHECK DURING C-CHECK
